January  2011, 18: 61-68. doi: 10.3934/era.2011.18.61

Sharpness of Zapolsky's inequality for quasi-states and Poisson brackets

1. 

School of Mathematical Sciences, Tel Aviv University, Tel Aviv 69978, Israel

Received  February 2011 Revised  May 2011 Published  July 2011

Zapolsky's inequality gives a lower bound for the $L_1$ norm of the Poisson bracket of a pair of $C^1$ functions on the two-dimensional sphere by means of quasi-states. Here we show that this lower bound is sharp.
Citation: Anat Amir. Sharpness of Zapolsky's inequality for quasi-states and Poisson brackets. Electronic Research Announcements, 2011, 18: 61-68. doi: 10.3934/era.2011.18.61
References:
[1]

J. F. Aarnes, Quasi-states and quasi-measures,, Adv. Math., 86 (1991), 41. doi: 10.1016/0001-8708(91)90035-6. Google Scholar

[2]

J. F. Aarnes, Pure quasi-states and extremal quasi-measures,, Math. Ann., 295 (1993), 575. doi: 10.1007/BF01444904. Google Scholar

[3]

J. F. Aarnes, Construction of non-sub-additive measures and discretization of Borel measures,, Fund. Math., 147 (1995), 213. Google Scholar

[4]

A. Amir, Sharpness of Zapolsky inequality for quasi-states and Poisson brackets,, preprint, (). Google Scholar

[5]

L. Buhovsky, M. Entov and L. Polterovich, Poisson brackets and symplectic invariants,, preprint, (). Google Scholar

[6]

M. Entov and L. Polterovich, Quasi-states and symplectic intersections,, Comment. Math. Helv., 81 (2006), 75. doi: 10.4171/CMH/43. Google Scholar

[7]

M. Entov, L. Polterovich and F. Zapolsky, An "anti-Gleason" phenomenon and simultaneous measurements in classical mechanics,, Foundations of Physics, 37 (2007), 1306. doi: 10.1007/s10701-007-9158-0. Google Scholar

[8]

M. Entov, L. Polterovich and F. Zapolsky, Quasi-morphisms and the Poisson bracket,, Pure Appl. Math. Q., 3 (2007), 1037. Google Scholar

[9]

V. Guillemin and A. Pollack, "Differential Topology,", Prentice-Hall, (1974). Google Scholar

[10]

F. F. Knudsen, Topology and the construction of extreme quasi-measures,, Adv. Math., 120 (1996), 302. doi: 10.1006/aima.1996.0041. Google Scholar

[11]

F. F. Knudsen, New topological measures on the torus,, Fund. Math., 185 (2005), 287. doi: 10.4064/fm185-3-6. Google Scholar

[12]

S. Lang, "Differential and Riemannian Manifolds,", 3rd ed., 160 (1995). Google Scholar

[13]

M. E. Taylor, "Measure Theory and Integration,", Graduate Studies in Mathematics, 76 (2006). Google Scholar

[14]

F. Zapolsky, Isotopy-invariant topological measures on closed orientable surfaces of higher genus,, Math. Zeit., (). doi: 10.1007/s00209-0100788-0. Google Scholar

[15]

F. Zapolsky, Quasi-states and the Poisson bracket on surfaces,, J. Mod. Dyn., 1 (2007), 465. Google Scholar

[16]

F. Zapolsky, "Quasi-States and Symplectic Topology,", Ph.D. thesis, (2009). Google Scholar

show all references

References:
[1]

J. F. Aarnes, Quasi-states and quasi-measures,, Adv. Math., 86 (1991), 41. doi: 10.1016/0001-8708(91)90035-6. Google Scholar

[2]

J. F. Aarnes, Pure quasi-states and extremal quasi-measures,, Math. Ann., 295 (1993), 575. doi: 10.1007/BF01444904. Google Scholar

[3]

J. F. Aarnes, Construction of non-sub-additive measures and discretization of Borel measures,, Fund. Math., 147 (1995), 213. Google Scholar

[4]

A. Amir, Sharpness of Zapolsky inequality for quasi-states and Poisson brackets,, preprint, (). Google Scholar

[5]

L. Buhovsky, M. Entov and L. Polterovich, Poisson brackets and symplectic invariants,, preprint, (). Google Scholar

[6]

M. Entov and L. Polterovich, Quasi-states and symplectic intersections,, Comment. Math. Helv., 81 (2006), 75. doi: 10.4171/CMH/43. Google Scholar

[7]

M. Entov, L. Polterovich and F. Zapolsky, An "anti-Gleason" phenomenon and simultaneous measurements in classical mechanics,, Foundations of Physics, 37 (2007), 1306. doi: 10.1007/s10701-007-9158-0. Google Scholar

[8]

M. Entov, L. Polterovich and F. Zapolsky, Quasi-morphisms and the Poisson bracket,, Pure Appl. Math. Q., 3 (2007), 1037. Google Scholar

[9]

V. Guillemin and A. Pollack, "Differential Topology,", Prentice-Hall, (1974). Google Scholar

[10]

F. F. Knudsen, Topology and the construction of extreme quasi-measures,, Adv. Math., 120 (1996), 302. doi: 10.1006/aima.1996.0041. Google Scholar

[11]

F. F. Knudsen, New topological measures on the torus,, Fund. Math., 185 (2005), 287. doi: 10.4064/fm185-3-6. Google Scholar

[12]

S. Lang, "Differential and Riemannian Manifolds,", 3rd ed., 160 (1995). Google Scholar

[13]

M. E. Taylor, "Measure Theory and Integration,", Graduate Studies in Mathematics, 76 (2006). Google Scholar

[14]

F. Zapolsky, Isotopy-invariant topological measures on closed orientable surfaces of higher genus,, Math. Zeit., (). doi: 10.1007/s00209-0100788-0. Google Scholar

[15]

F. Zapolsky, Quasi-states and the Poisson bracket on surfaces,, J. Mod. Dyn., 1 (2007), 465. Google Scholar

[16]

F. Zapolsky, "Quasi-States and Symplectic Topology,", Ph.D. thesis, (2009). Google Scholar

[1]

Lena Noethen, Sebastian Walcher. Tikhonov's theorem and quasi-steady state. Discrete & Continuous Dynamical Systems - B, 2011, 16 (3) : 945-961. doi: 10.3934/dcdsb.2011.16.945

[2]

Samir Adly, Tahar Haddad. On evolution quasi-variational inequalities and implicit state-dependent sweeping processes. Discrete & Continuous Dynamical Systems - S, 2018, 0 (0) : 0-0. doi: 10.3934/dcdss.2020105

[3]

Carlo Alabiso, Mario Casartelli. Quasi Normal modes in stochastic domains. Conference Publications, 2003, 2003 (Special) : 21-29. doi: 10.3934/proc.2003.2003.21

[4]

Marcelo Sobottka. Topological quasi-group shifts. Discrete & Continuous Dynamical Systems - A, 2007, 17 (1) : 77-93. doi: 10.3934/dcds.2007.17.77

[5]

Fang Zhang, Yunhua Zhou. On the limit quasi-shadowing property. Discrete & Continuous Dynamical Systems - A, 2017, 37 (5) : 2861-2879. doi: 10.3934/dcds.2017123

[6]

Oleg Rasskazov, Gary Friedman. Three state relays. Conference Publications, 2007, 2007 (Special) : 855-863. doi: 10.3934/proc.2007.2007.855

[7]

Xiaojun Zhou, Chunhua Yang, Weihua Gui. State transition algorithm. Journal of Industrial & Management Optimization, 2012, 8 (4) : 1039-1056. doi: 10.3934/jimo.2012.8.1039

[8]

Michael Entov, Leonid Polterovich, Daniel Rosen. Poisson brackets, quasi-states and symplectic integrators. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1455-1468. doi: 10.3934/dcds.2010.28.1455

[9]

Miguel Ângelo De Sousa Mendes. Quasi-invariant attractors of piecewise isometric systems. Discrete & Continuous Dynamical Systems - A, 2003, 9 (2) : 323-338. doi: 10.3934/dcds.2003.9.323

[10]

Dorothee Knees, Andreas Schröder. Computational aspects of quasi-static crack propagation. Discrete & Continuous Dynamical Systems - S, 2013, 6 (1) : 63-99. doi: 10.3934/dcdss.2013.6.63

[11]

Frol Zapolsky. Quasi-states and the Poisson bracket on surfaces. Journal of Modern Dynamics, 2007, 1 (3) : 465-475. doi: 10.3934/jmd.2007.1.465

[12]

Henk W. Broer, Carles Simó, Renato Vitolo. Chaos and quasi-periodicity in diffeomorphisms of the solid torus. Discrete & Continuous Dynamical Systems - B, 2010, 14 (3) : 871-905. doi: 10.3934/dcdsb.2010.14.871

[13]

Lori Badea. Multigrid methods for some quasi-variational inequalities. Discrete & Continuous Dynamical Systems - S, 2013, 6 (6) : 1457-1471. doi: 10.3934/dcdss.2013.6.1457

[14]

Steffen Konig and Changchang Xi. Cellular algebras and quasi-hereditary algebras: a comparison. Electronic Research Announcements, 1999, 5: 71-75.

[15]

Dario Bambusi, D. Vella. Quasi periodic breathers in Hamiltonian lattices with symmetries. Discrete & Continuous Dynamical Systems - B, 2002, 2 (3) : 389-399. doi: 10.3934/dcdsb.2002.2.389

[16]

Yusuke Murase, Risei Kano, Nobuyuki Kenmochi. Elliptic Quasi-variational inequalities and applications. Conference Publications, 2009, 2009 (Special) : 583-591. doi: 10.3934/proc.2009.2009.583

[17]

Nigel Boston, Jing Hao. The weight distribution of quasi-quadratic residue codes. Advances in Mathematics of Communications, 2018, 12 (2) : 363-385. doi: 10.3934/amc.2018023

[18]

Antonio Algaba, Estanislao Gamero, Cristóbal García. The reversibility problem for quasi-homogeneous dynamical systems. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3225-3236. doi: 10.3934/dcds.2013.33.3225

[19]

A. M. Vershik. Polymorphisms, Markov processes, quasi-similarity. Discrete & Continuous Dynamical Systems - A, 2005, 13 (5) : 1305-1324. doi: 10.3934/dcds.2005.13.1305

[20]

Claudia Valls. On the quasi-periodic solutions of generalized Kaup systems. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 467-482. doi: 10.3934/dcds.2015.35.467

2018 Impact Factor: 0.263

Metrics

  • PDF downloads (5)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]